# SDR CALA0000824

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON THE UPPER SURFACE OF THE AFT CARGO PIT TIE DOWN TRACK AT FS 1111 - 1174, RBL 16.  THE TIE DOWN TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 53-05, FIGURE 4G.
